Geometry of the normal bundle of a submanifold

Bertrand Cintract*, Jean-Marie Morvan

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We study the geometric behavior of the normal bundle TM of a submanifold M of a Riemannian manifold M̃. We compute explicitely the second fundamental form of TM and look at the relation between the minimality of TM and M. Finally we show that the Maslov forms with respect to a suitable connection of the pair (TM, V(M̃)) are null.

Original languageEnglish (US)
Pages (from-to)5-20
Number of pages16
JournalMonatshefte fur Mathematik
Issue number1
StatePublished - Sep 1 2002


  • 2 fundamental form
  • Austerity
  • Immersion
  • Lagrangian
  • Maslov classes
  • Normal bundle
  • Submanifold

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Geometry of the normal bundle of a submanifold'. Together they form a unique fingerprint.

Cite this